Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes pain above left side of chest?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1998
Answered : 1306 Questions
Question
I feel sweet pain above my left side of chest which remains continuous some time during the working hours and some time at night too.
Posted Mon, 11 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Sukhvinder Singh 7 hours later
Brief Answer:
please see below.

Detailed Answer:
Dear sir
The pain typical of angina is like a heavy object placed on your chest, esp behind breastbone, which may go to lower jaw, arms or umbilicus, comes on exertion/ physical or mental stress, relieves by rest, may be associated with breathlessness, sweating or nausea.
Pain which lasts for less than minute, comes at certain posture, may be elicited by touch or pressure or lasts for hours together is less likely to be anginal.
Other causes of pain include local pains from bone or muscle which typically increases on pressure. Pain from gut is burning in nature which increases after meals or lying down. Pain from lungs increases with cough or deep inspiration.
Hope this helps. Feel free to discuss further.
Sincerely
Sukhvinder
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor